MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT- PRODUCT CODE - QWK

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT- PRODUCT CODE - QWK
Model Number 21M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device failure was indicated in the original procedure or in the explanted device at the time of removal.The explants could not be obtained for investigation.Review of the manufacturing records of the involved lots was performed and indicated that the involved lot was manufactured in accordance with company specifications without deviations.Based on the available information, it is believed that the reason for the subsequent surgery may have been adjacent level disease (ald).Revision surgeries due to ald, are commonly required after primary spine surgery.
 
Event or Problem Description
The company was informed about a revision case of the tops system in austria due to back pain and increased deformity at the adjacent level (l3-l4).The original procedure was performed on (b)(6) 2017 due to lumbar spinal stenosis, back pain, leg pain, and slight deformity.The tops was implanted at l4-l5.In the revision surgery, which was performed after 6 years, the tops motion implant and pedicle screws were removed and a fusion system was implanted.No failure in the implants or their positioning was indicated.It was reported by the distributor representative who attended the revision surgery that the tops was well fixed inside the screws, and the screws were well fixed in the pedicles before commencing the revision.The implants appeared well preserved after the revision, and there was no special implant-related observations.No images from the revision surgery were available for review.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT- PRODUCT CODE - QWK
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key17306120
Report Number3012401682-2023-00002
Device Sequence Number20504384
Product Code NQW
UDI-Device Identifier07290014064010
UDI-Public7290014064010
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number21M
Device Catalogue Number85858
Device Lot NumberRTP0110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale